Vol. 9, No. 6, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 8, 1793–2041
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
A complete study of the lack of compactness and existence results of a fractional Nirenberg equation via a flatness hypothesis, I
1285–1315

Wael Abdelhedi, Hichem Chtioui and Hichem Hajaiej

On positive solutions of the $(p,A)$-Laplacian with potential in Morrey space
1317–1358

Yehuda Pinchover and Georgios Psaradakis

Geometric optics expansions for hyperbolic corner problems, I: Self-interaction phenomenon
1359–1418

Antoine Benoit

The interior $C^2$ estimate for the Monge–Ampère equation in dimension $n=2$
1419–1432

Chuanqiang Chen, Fei Han and Qianzhong Ou

Bounded solutions to the Allen–Cahn equation with level sets of any compact topology
1433–1446

Alberto Enciso and Daniel Peralta-Salas

Hölder estimates and large time behavior for a nonlocal doubly nonlinear evolution
1447–1482

Ryan Hynd and Erik Lindgren

Boundary $C^{1,\alpha}$ regularity of potential functions in optimal transportation with quadratic cost
1483–1496

Elina Andriyanova and Shibing Chen

Commutators with fractional differentiation and new characterizations of BMO-Sobolev spaces
1497–1522

Yanping Chen, Yong Ding and Guixiang Hong